# SDR CA090921003

- Difficulty date: September 13, 2009
- Submitted: December 1, 2009
- Operation: General aviation
- Make and model: Emb ERJ 190-100 IGW
- Aircraft time: 6,846 hours
- Engine: Ge CF3410E5A1
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Fitting
- Condition: Corroded
- Location: Mlg Actuator
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING REMOVAL OF THE RT MLG, PITTING CORROSION WAS FOUND ON RETRACT ACTUATOR ATTACHMENT POINT, AFT LUG AFT FACE. ATTACHMENT PIN WAS FOUND CORRODED ALSO.
